# SDR SWAA2022030162234

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

__LT WING; I/B OF DEFLECTION ARM; WEB SUPPORT PANEL CRACK. / REMOVED & REPLACED WEB SUPPORT PANEL IAW B737 SRM 51-40-02 ON LT WING
